# SDR SIMA20250626023

- Difficulty date: June 26, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17085276001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003: FRAME 87 IS CORRODED AT STRINGERS 27-28R. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED FR 87 LOWER SECTION BTW STGR 23L-25R IAW ERJ 175 SRM 51-- 40-08
